# SDR CA090604010

- Difficulty date: June 4, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,716 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: 5052447815
- Condition: Broken
- Location: Prop Control
- Part time: 4,892 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MX PERSONNEL DISCOVERED THERE WAS NO POSITIVE FEATHER DETENT ON RT PROP CONTROL AT THE PEDESTAL.  INVESTIGATION DETERMINED THE DETENT SPRING HAD BROKEN.  SPRING REPLACED WITH NEW PART.
